# SDR SWIA201332727

- Difficulty date: January 30, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 23,467 hours, 19,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY EXIT FLOOD LIGHT BURNED OUT.  (FLT 4645)  RELAMPED EMERGENCY LIGHT.
